# SDR UIEA2017110302167

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,997 hours, 23,783 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Tripped
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GENERATOR CONTROL TRIPPED AFTER ENGINE START,  RESET IAW QRH OPS NORMAL.  PERFORMED AN OPS TEST FOR RIGHT IDG IAW AMM 24-11-00-715-006, OPS CHECKED GOOD.
